MAUDE Adverse Event Report: AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH

AROA BIOSURGERY LTD. OVITEX 1S; SURGICAL MESH
Model Number F10246-0610P
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 12/22/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Perforation and hernia recurrence are noted as potential complications in the instructions for use of the device.It cannot be determined whether the device or other patient factors, history, or comorbidities caused or contributed to this event.
 
Event or Problem Description
It was reported on (b)(6) 2025 that a patient was experiencing potential mesh erosion from a hiatal hernia repair.A revision procedure was conducted on (b)(6) 2025.Upon entering abdomen via robotic ports, the original device was found and removed from superior aspect of stomach.It was reported that the permanent suture had eroded into superior aspect of fundoplication.This was "removed easily", stomach irrigated with saline and repaired with resorbable suture.The recurrent hiatal hernia was then repaired with sutures and pledgets.

Brand Name
OVITEX 1S
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ  2022
Manufacturer (Section G)
AROA BIOSURGERY LTD.
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
Manufacturer Contact
stacey spies
2 kingsford smith place
airport oaks, auckland 2022
NZ   2022
MDR Report Key24048331
Report Number3007321028-2025-00054
Device Sequence Number9745046
Product Code FTM
UDI-Device Identifier09421904065086
UDI-Public09421904065086
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K153632
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberF10246-0610P
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Initial Report FDA Received Date01/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown